# SDR 2012F00099

- Difficulty date: May 3, 2012
- Submitted: May 25, 2012
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N276GC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5431
- Engine: Ge CF34*
- System (JASC): 7800 · Engine Exhaust System
- Part: Skin
- Part number: 22850201585
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 4,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE LT AND RT THRUST REVERSER ASSEMBLIES FOUND THE RT TORQUE BOX SKIN TO HAVE NUMEROUS CRACKS AND 1 LARGE TRIANGULAR PIECE BROKEN OUT, AND THE LT TORQUE BOX TO HAVE CRACKS IN THE SKIN ALONG THE EDGE OF THE INBD BLOCKER DOOR HOUSING.  FURTHER INSPECTION FOUND THAT THE NACELLE DIVERTER FAIRING SEAL WAS 85 PERCENT MISSING.  THERE WERE VERY SMALL PIECES STILL IN TACT.  MFG TECH REP REPORTS THAT IF THIS SEAL IS MISSING, AIR WILL GET UNDER THE BLOCKER AND SAM PANELS ON THE TORQUE BOX AND CAN CAUSE DAMAGE.  THIS APPEARS TO BE THE RESULTS.  THE CONDITION OF THE SEAL IS CRITICAL TO THE CONTINUED HEALTH OF THE TORQUE BOX.  INSPECTION OR REPLACEMENT OF THIS SEAL IS IMPERATIVE. LT TORQUE BOX SN SB/RJNAC/CO469 - RT TORQUE BOX SN SB/RJNAC/CO 468.
